# SDR CA110803007

- Difficulty date: July 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON SHORT FINAL AFTER A 45 MIN SPRAY RUN, THE ENGINE LOST POWER, SHUTDOWN AND THE PILOT HAD TO MAKE A FORCED LANDING IN A FIELD, SHORT OF THE RUNWAY. THE PILOT WAS NOT INJURED BUT THE ACFT SUFFERED SUBSTANTIAL DAMAGE. THE NTSB HAS REQUESTED ENG MFG ASSISTANCE AND A PRELIM ENGINE REVIEW WILL TAKE PLACE, WITH ENGINE MFG PRESENCE.
